# SDR CALA2017071002147

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,327 hours, 12,355 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT EMERGENCY EXIT DOOR BATTERY CHECK LIGHT DOES NOT ILLUMINATE FOUND TEST SWITCH LIGHT BULBS OUT, REPLACED THE BULBS AND CHECKED NORMAL.
